MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. HIP KIT; LAVAGE, JET
Catalog Number 00515048200
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Functional testing of the returned product found the device would not power on with the original battery pack nor when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the battery pack.There did not appear to be damage to the wiring of the battery pack.Visual inspection of the interior of the handpiece found the plunger was stuck in place inside the plunger housing.The motor would power on when the electrodes were made to touch in both trigger modes when connected to the lab battery pack.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to a manufacturing and/or design issue.The event is confirmed if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign - event occurred in malaysia.
 
Event or Problem Description
It was reported that during surgery the unit was not functioning at all.The unit had no sound and was not spraying for both modes.The device was not functioning right from the beginning.It can't be use at all for surgery.There was no patient harm or medical intervention.Another new zimmer pulsavac lavage from the same batch was used to complete the surgery.There was a surgical delay of about 5 minutes while the grabbed a new unit and set it up.The patient was under anesthesia.During device evaluation and visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the battery pack.Due diligence is complete, there is no additional information available.

Brand Name
HIP KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24201209
Report Number0001526350-2026-00088
Device Sequence Number9653930
Product Code FQH
UDI-Device Identifier00889024375185
UDI-Public(01)00889024375185(17)261213(10)743877467
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515048200
Device Lot Number74387467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown